Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tame arcs on wild cells

Author: Charles L. Seebeck
Journal: Proc. Amer. Math. Soc. 29 (1971), 197-201
MSC: Primary 54.78; Secondary 57.00
MathSciNet review: 0281177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here that, for $ n \geqq 5$, every cell in $ {E^n}$ contains a tame arc and that, for product cells $ {B^{m - k}} \times {I^k} \subset {E^{n - k}} \times {E^k} = {E^n}$ , every k-dimensional polyhedron $ P \subset {B^{m - k}} \times {I^k}$ is tame in $ {E^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 57.00

Retrieve articles in all journals with MSC: 54.78, 57.00

Additional Information

PII: S 0002-9939(1971)0281177-X
Keywords: Tame embedding, $ \varepsilon $-push, 1-ULC, locally separates $ {E^n}$, wild cell
Article copyright: © Copyright 1971 American Mathematical Society